# SDR SWIA2025022841213

- Difficulty date: December 13, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SURFACE OF FLOOR BEAM RBL 9 FS 1031      (C-CHECK RO 2/26/2025)    REMOVED CORROSION AT 1 LOCATIONS ON UPPER SURFACE OF FLOOR BEAM RBL9 FS1031 REF CRJ 900 SRM 51-21-06-001-001-A01 AND REPAIRED BEAM IAW CRJ 900 SRM 53-00-41-201-001-A03 AND COMPLIED WITH TASK CARD 51-900-1002-SKY
